# SDR GTIA2019011603089

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 18,156 hours, 8,313 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON FINAL PERFORMED SUPP PROCEDURE CHECKLIST-INSPECTED ENGINES FUSELAGES AND APU NO LEAKS NOTED  APU TEST PERFORMED NO EVIDENCE OF SMELL  ENGINES RUN UP PERFORMED AND PACKS BURNT OUT  NO SMELL NOTED  IAW AC MM TSM 05-50-00  AC OK FOR SERVICE
